# SDR 98ZZZX4316

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N857CP
- Make and model: Cessna 172R
- Aircraft serial: 17280518
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: S100343A
- Condition: Missing
- Location: Rudder Pedal
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED 'MUSHY' BRAKE RESPONSE FROM COPILOT'S LEFT PEDAL.  INSPECTION REVEALED VERY LOOSE PEDAL.  FOUND BEARING FOR PEDAL TORQUE TUBE MISSING.  SUBMITTER SUSPECTED BEARING WAS NOT INSTALLED AT FACTORY.  REPLACED BEARING.  OPS CHECK OK.  AC TT:  146.6 HOURS.
